# SDR UIEA2025032300378

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 313T3310176
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE PLATE LOCATED IN THE FRAME UPPER PART (INNER STRUCTURE) WHICH IT IS SUPPORTING THE ACCESS PANEL 447BR, RIGHT ENGINE, AFT NACELLE STRUT FAIRINGS.( PLATE OF THE ACCESS PANEL 447BR WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 52. NO FURTHER DEFECTS NOTED. )
